# SDR 2004F00337

- Difficulty date: August 18, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: S703100000
- Condition: Shorted
- Location: Flt Director
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9215 - TPA/MIA - DURING APPROACH, YAW DAMP/RUDDER BOOST FAIL ANNUNCIATOR ILLUMINATED, FOLLOWED BY LEFT AC BUS ANNUNCIATOR.  ELECTRICAL SMELL OF SMOKE OBSERVED IN COCKPIT.  REMOVED AND REPLACED FDR COMPUTER.  OPERATIONAL CHECK NORMAL.  (M)
